MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

BIO-DETEK INCORPORATED PRO-PADZ; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-4006
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), after discharge a popping noise was heard and the pads were removed and noted a burn on the patient's left torso.The degree of burn was not provided.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b1, b2, d2, h1, and h6 (health effect clinical and impact code).The returned pads were received in a compromised condition with the package opened and the gel surfaces adhered together; however, visual inspection found no evidence of arcing or burn marks.Impedance/continuity testing and a 200 j shock test were performed with passing results, and no discrepancies were identified.Review of the clinical file confirmed that on (b)(6) 2026, the device delivered a 200 j synchronized shock with an actual delivered energy of 271.10 j and a recorded patient impedance of 263 ohms.Ecg artifact was also observed.Defibrillation impedance could not be fully assessed because the requested activity log was not provided.Based on the available evidence, the reported condition may have been associated with poor pad-to-patient coupling or intermittent accessory cable connection.Factors such as inadequate skin preparation, electrode application, or patient movement may contribute to poor coupling.The evaluation did not identify a malfunction with the returned pads.Per the onestep basic's instruction for use (ifu): remove excess chest hair.Clip if necessary to maximize gel to skin contact.Clipping is recommended since shaving can leave tiny micro-abrasions that can lead to patient discomfort during pacing.Ensure skin is clean and dry under electrode.Remove any debris, ointments, skin preps, etc.With water (and mild soap if needed).Wipe off excess moisture/diaphoresis with dry cloth.Apply one edge of the electrode securely to the patient.Roll the electrode smoothly from that edge to the other.Be careful not to trap any pockets of air between the gel and skin.Excessive hair can inhibit good coupling (contact), which can lead to the possibility of arcing and skin burns.Analysis of reports of this type has not identified an increase in trend.

Brand Name
PRO-PADZ
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
+1(401)729-1400
MDR Report Key24551383
Report Number1218058-2026-00034
Device Sequence Number18459608
Product Code MKJ
UDI-Device Identifier00847946016661
UDI-Public(01)00847946016661(17)261025(10)4325B
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-4006
Device Lot Number4325B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown